L. Positselski - Publications


Bazzoni S., Positselski L., Covers and direct limits: A contramodule-based approach. Electronic preprint arXiv:1907.05537 [math.CT], 48 pp. http://iitp.ru/https://arxiv.org/abs/1907.05537
Bazzoni S., Positselski L., Matlis category equivalences for a ring epimorphism. Electronic preprint arXiv:1907.04973 [math.RA], 28 pp. http://iitp.ru/https://arxiv.org/abs/1907.04973
Positselski L., Pseudo-dualizing complexes of bicomodules and pairs of t-structures. Electronic preprint arXiv:1907.03364 [math.CT], 41 pp. http://iitp.ru/https://arxiv.org/abs/1907.03364
Positselski L., Slávik A., Countably generated flat modules are quite flat. Electronic preprint arXiv:1907.00356 [math.AC], 7 pp. http://iitp.ru/https://arxiv.org/abs/1907.00356
Positselski L., Flat ring epimorphisms of countable type. Electronic preprint arXiv:1808.00937 [math.RA], 64 pp. Accepted by Glasgow Math. Journ. http://iitp.ru/https://arxiv.org/abs/1808.00937
Positselski L., Contramodules over pro-perfect topological rings. Electronic preprint arXiv:1807.10671 [math.CT], 48 pp. http://iitp.ru/https://arxiv.org/abs/1807.10671
Positselski L., Šťovíček J., Exactness of direct limits for abelian categories with an injective cogenerator. Journ. of Pure and Appl. Algebra 223 (2019), #8, p.3330-3340. http://iitp.ru/https://arxiv.org/abs/1805.05156
Bazzoni S., Positselski L., S-almost perfect commutative rings. Journ. of Algebra 532 (2019), p.323-356. http://iitp.ru/https://arxiv.org/abs/1801.04820
Positselski L., Šťovíček J., The tilting-cotilting correspondence. Electronic preprint arXiv:1710.02230 [math.CT], 69 pp. Accepted by IMRN. http://iitp.ru/https://arxiv.org/abs/1710.02230
Positselski L., Slávik A., On strongly flat and weakly cotorsion modules. Math. Zeitschrift 291 (2019), #3-4, p.831-875. http://iitp.ru/https://arxiv.org/abs/1708.06833
Positselski L., Slávik A., Flat morphisms of finite presentation are very flat. Electronic preprint arXiv:1708.00846 [math.AC], 56 pp. http://iitp.ru/https://arxiv.org/abs/1708.00846
Positselski L., Pseudo-dualizing complexes and pseudo-derived categories. Electronic preprint arXiv:1703.04266 [math.CT], 60 pp. Accepted by Rendiconti Seminario Matematico Padova. http://iitp.ru/https://arxiv.org/abs/1703.04266
Positselski L., Weakly curved A-infinity algebras over a topological local ring. Mémoires de la Société Mathématique de France 159 (2018), vi+206 pp. http://arxiv.org/abs/1202.2697


Adámek J., Brooke-Taylor A., Campion T., Positselski L., Rosický J., Colimit-dense subcategories. Electronic preprint arXiv:1812.10649 [math.CT], 17 pp. Accepted by Commentationes Mathematicae Universitatis Carolinae. http://iitp.ru/https://arxiv.org/abs/1812.10649
Positselski L., Šťovíček J., Infinity-tilting theory. Electronic preprint arXiv:1711.06169 [math.CT], 34 pp. Accepted by Pacific Journ. of Math. http://iitp.ru/https://arxiv.org/abs/1711.06169
Positselski L., Rosický J., Nearly locally presentable categories. Theory and Appl. of Categories 33 (2018), #10, p.253-264. http://iitp.ru/https://arxiv.org/abs/1710.10476
Positselski L., Abelian right perpendicular subcategories in module categories. Electronic preprint arXiv:1705.04960 [math.CT], 57 pp. http://iitp.ru/https://arxiv.org/abs/1705.04960
Positselski L., Dedualizing complexes of bicomodules and MGM duality over coalgebras. Algebras and Represent. Theory 21 (2018), #4, p.737-767. http://arxiv.org/abs/1607.03066
Positselski L., Triangulated Matlis equivalence. Journ. of Algebra and its Appl. 17 #4 (2018), 1850067, 44 pp. http://arxiv.org/abs/1605.08018
Positselski L., Categorical Bockstein sequences. Appl. Categor. Struct. 26 (2018), #6, p.1211-1263. http://arxiv.org/abs/1404.5011


Positselski L., Contraadjusted modules, contramodules, and reduced cotorsion modules. Moscow Math. Journal 17 (2017), #3, p.385-455. http://arxiv.org/abs/1605.03934
Positselski L., Rosický J., Covers, envelopes, and cotorsion theories in locally presentable abelian categories and contramodule categories. Journ. of Algebra 483 (2017), p.83-128. http://arxiv.org/abs/1512.08119
Positselski L., Koszulity of cohomology = K(pi,1)-ness + quasi-formality. Journ. of Algebra 483 (2017), p.188-229. http://arxiv.org/abs/1507.04691
Positselski L., Coherent rings, fp-injective modules, dualizing complexes, and covariant Serre-Grothendieck duality. Selecta Math. New Ser. 23 (2017), #2, p.1279-1307. http://arxiv.org/abs/1504.00700
Positselski L., Contraherent cosheaves. Electronic preprint arXiv:1209.2995 [math.CT], 257 pp. http://arxiv.org/abs/1209.2995


Positselski L., Smooth duality and co-contra correspondence. Electronic preprint arXiv:1609.04597 [math.CT], 28 pp. http://arxiv.org/abs/1609.04597
Positselski L., Noncommutative Kummer theory. Electronic preprint arXiv:1606.03880 [math.KT], 7 pp. http://arxiv.org/abs/1606.03880
Positselski L., Dedualizing complexes and MGM duality. Journ. of Pure and Appl. Algebra 220 (2016), #12, p.3866-3909. http://arxiv.org/abs/1503.05523


Positselski L., Contramodules. Electronic preprint arXiv:1503.00991 [math.CT], 82 pp. http://arxiv.org/abs/1503.00991
Efimov A.I., Positselski L., Coherent analogues of matrix factorizations and relative singularity categories. Algebra and Number Theory 9 (2015), #5, p.1159-1292. http://arxiv.org/abs/1102.0261
Positselski L., Artin-Tate motivic sheaves with finite coefficients over an algebraic variety. Proceedings of the London Math. Soc. 111 (2015), #6, p.1402-1430. http://arxiv.org/abs/1012.3735


Positselski L., Galois cohomology of a number field is Koszul. Journ. of Number Theory 145 (2014), p.126-152. http://arxiv.org/abs/1008.0095


Polishchuk A., Positselski L., Hochschild (co)homology of the second kind I. Transactions of the Amer. Math. Soc. 364 (2012), #10, p.5311-5368. http://arxiv.org/abs/1010.0982
Positselski L., The algebra of closed forms in a disk is Koszul. Funct. Anal. Appl. 46 (2012), #3, p.218-224. http://arxiv.org/abs/1007.5010


Positselski L., Mixed Artin-Tate motives with finite coefficients. Moscow Math. Journal 11 (2011), #2, p.317-402. http://arxiv.org/abs/1006.4343
Positselski L., Two kinds of derived categories, Koszul duality, and comodule-contramodule correspondence. Memoirs of the Amer. Math. Soc. 212 (2011), #996, vi+133 pp. http://arxiv.org/abs/0905.2621


Positselski L., Homological algebra of semimodules and semicontramodules: Semi-infinite homological algebra of associative algebraic structures. Appendix C in collaboration with D.Rumynin; Appendix D in collaboration with S.Arkhipov. Monografie Matematyczne, vol.70, Birkhauser/Springer Basel, 2010. xxiv+349 pp. http://arxiv.org/abs/0708.3398
Bezrukavnikov R., Positselski L., On semi-infinite cohomology of finite-dimensional graded algebras. Compositio Math. 146 (2010), #2, p.480-496. http://arxiv.org/abs/0803.3252


Positselski L., Galois cohomology of certain field extensions and the divisible case of Milnor-Kato conjecture. K-Theory 36 (2005), #1-2, p.33-50. http://arxiv.org/abs/math/0209037


Positselski L., Koszul property and Bogomolov`s conjecture. Internat. Math. Research Notices 2005, #31, p.1901-1936. http://arxiv.org/abs/1405.0965
Polishchuk A., Positselski L., Quadratic Algebras. University Lecture Series 37. American Mathematical Society, Providence, RI, 2005. xii+159 pp. http://www.ams.org/bookstore?fn=20&arg1=ulectseries&ikey=ULECT-37


Bezrukavnikov R., Braverman A., Positselski L., Gluing of abelian categories and differential operators on the basic affine space. Journ. Inst. Math. Jussieu 1 (2002), #4, p. 543-557. http://arxiv.org/abs/math/0104114


Positselski L., Mixed Tate motives with finite coefficients and conjectures about the Galois groups of fields. Abstracts of conference talks, "Algebraische K-theorie", Tagungsbericht 39/1999, September-October 1999, Oberwolfach, Germany, p.8-9. http://www.mfo.de/document/9939/Report_39_99.ps


Positselski L., Relation between the Hilbert series of quadratic dual algebras does not imply Koszulity. Funct. Anal. Appl. 29 (1995) #3, p.213-217. http://mi.mathnet.ru/faa604
Positselski L., All strictly exceptional collections in D^b_{coh}(P^m) consist of vector bundles. Electronic preprint arXiv:alg-geom/9507014, 6 pp. http://arxiv.org/abs/alg-geom/9507014
Positselski L., Vishik A., Koszul duality and Galois cohomology. Math. Research Letters 2 (1995), #6, p.771-781. http://arxiv.org/abs/alg-geom/9507010


Positselski L., Nonhomogeneous quadratic duality and curvature. Funct. Anal. Appl. 27 (1993) #3, p.197-204. http://mi.mathnet.ru/faa712


Positselski L., Local Pluecker formulas for a semisimple Lie group. Funct. Anal. Appl. 25 (1991) #4, p. 291-292. http://mi.mathnet.ru/faa902